MathSciNet Relay Station
MathSciNet bibliographic data
MR1845015 44A12 (47G10)
Lee, Sang Hyuk Remarks on the degenerate Radon transform in $\bold R^2$. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3373–3378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement